John A. Ewell, "Recursive determination of the enumerator for sums of three squares", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 584813, 4 pages, 2000. https://doi.org/10.1155/S0161171200003902
Recursive determination of the enumerator for sums of three squares
For each nonnegative integer , denotes the number of representations of by sums of three squares. Here presented is a two-step recursive scheme for computing , .
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.